# SDR AALA20001221

- Difficulty date: July 26, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 17 AND 37 INOPERATIVE.  SECURED CONNECTORS AT SEAT 17 AND 37.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
